MathSciNet Relay Station
MathSciNet bibliographic data
MR1935848 (2003i:20086) 20G25 (17B45 20G15 22E50)
DeBacker, Stephen Parametrizing nilpotent orbits via Bruhat-Tits theory. Ann. of Math. (2) 156 (2002), no. 1, 295–332.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement